Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 606504, 10 pages
http://dx.doi.org/10.1155/2014/606504
Research Article

Compactness of the Commutator of Multilinear Fourier Multiplier Operator on Weighted Lebesgue Space

College of Mathematics and System Science, Xinjiang University, Urumqi 830046, China

Received 19 January 2014; Accepted 12 March 2014; Published 1 June 2014

Academic Editor: Yongqiang Fu

Copyright © 2014 Jiang Zhou and Peng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Peng Li, and Jiang Zhou, “Compactness for the Commutator of the Multilinear Fourier Multiplier on the Morrey Space,” Acta Mathematica Vietnamica, vol. 41, no. 4, pp. 661–676, 2016. View at Publisher · View at Google Scholar
  • Guoen Hu, “Weighted compact commutator of bilinear Fourier multiplier operator,” Chinese Annals of Mathematics. Series B, vol. 38, no. 3, pp. 795–814, 2017. View at Publisher · View at Google Scholar